# SDR REXA2022121402704

- Difficulty date: November 10, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Corroded
- Location: Pax Door Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FDW STAIR WEB CORRODED AND CRACKED  LOCATED AND DRILLED NEW SERVICEABLE FWD STAIR WEB PN 601R317071-12 REFERENCE JOB 81517731 OP 555 FOR INSTALLATION OF FWD STAIR WEB ASSY.
